Will Vitamin D interfere with Breast Augmentation?
Doctor Answers 8
Thank you for your question. You are definitely not overreacting, it’s always great to be 100% transparent with your surgeon before your surgery on everything you are taking. Although I do not think this will be an issue, I would still let your surgeon know. Vitamin D is not a blood thinner so this should not be an issue for you.
Vitamin D before breast surgery
Thanks for your question. Vitamin D should have no negative effect on your surgery. Always best to confirm with your surgeon. I usually provide my patients with a list of medications, herbs, and supplements to avoid preop, but vitamin D is not one of them.
Vitamin D and Breast Augmentation
Thank you for your questions. It is always best to verify with your surgeon as to what you can and cannot take before and after your procedure. Typically, Vitamin D is fine to take before and after surgery due to the fact that it is not a blood thinner. Good luck!
You might also like...
Vitamin D should not interfere with breast augmentation
Vitamin D should have no effect on your having breast augmentation surgery. I believe you can proceed as planned, although your surgeon will have the last word. Hope this information is reassuring .For more information on this and similar topics, I recommend a plastic surgery Q&A book like "The Scoop On Breasts: A Plastic Surgeon Busts the Myths." Good luck to you.
Taking Vitamin D prior to a Breast Augmentation
No, taking supplemental Vitamin D should not cause any problems or issues with your Breast Augmentation procedure. Most plastic surgery offices will provide you with a list of medications, vitamins and supplements, homeopathic treatments, and/or foods which you should avoid for 2-3 weeks prior to your surgery - but Vitamin D is not routinely a concern. Thank you for your question.
No, Vitamin D will not interfere with your plans for surgery. If you are low, it will be helpful to take prior to surgery. Do let your surgeon know what you are taking.
You should ask your surgeon about it. I would not consider it a problem if you were my patient. Some vitamins, such as Vitamin E in larger doses, can increase bleeding risk, but that is not the case for Vitamin D.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.